, Volume 140, Issue 2, pp 423-452

Complete Riemannian manifolds with pointwise pinched curvature

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


An analogous Bonnet-Myers theorem is obtained for a complete and positively curved n-dimensional (n≥3) Riemannian manifold M n . We prove that if n≥4 and the curvature operator of M n is pointwise pinched, or if n=3 and the Ricci curvature of M 3 is pointwise pinched, then M n is compact.

Oblatum 4-II-1999 & 10-XI-1999¶Published online: 21 February 2000